# SDR CALA2025031902944

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 83,318 hours, 15,986 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Sys
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE OF 2800 LBS INFLIGHT. R WING LOW . AFTER BRIEFING WITH THE FLIGHT CREW WE WERE ABLE TO DETERMINE THAT THE FUEL XFEED SYSTEM WORKS AS EXPECTED AND THE INBALANCE WAS PLACED UNDER CONTROL BY NORMAL MANAGEMENT OF THE XFEED SYSTEM VALVES. OPERATIONAL TEST OF THE ENGINE FUEL CROSSFEED VALVE CARRIED OUT PER AMM TASK 28-22-00-715-128. TEST OK.
